Publications of the PhD Alumni 2014

-Lidiane dos Santos Monteiro Lima

Defense: 27/02/2014

Current Position: UFG, Adjunct Professor.


-Ferreira, L.; Lima L.S.M., Global well-posedness and symmetries for dissipative active scalar equations with positive-order couplings. Publicacions Matemàtiques, v. 60, p. 525-550, 2016.

-Ferreira, L.; Lima L.S.M., Self-similar solutions for active scalar equations in Fourier-Besov-Morrey spaces. Monatshefte fur Mathematik, v. 175, p. 491-509, 2014.

-Almeida, M.; Ferreira, L.; Lima, L.S.M., Uniform Global Well-Posedness of the Navier-Stokes-Coriolis System in a New Critical Case. Mathematische Zeitschrift, 2017. (Accepted)


-Adriano João da Silva

Defense: 28/02/2014

Current Position: Unicamp-IMECC, Assistant Professor.


-Ayala, V.; da Silva, A.; San Martin, L., Control systems on flag manifolds and their chain control sets. Discrete and Cont. Dyn. Syst.-A, 2017. (Accepted)

- da Silva, A.; Santana, A.; Stelmastchuk, S., Topological conjugacy of linear systems on Lie groups. Journal of Dynamical and Control Systems, 2017. (Accepted)

-Ayala, V.; da Silva, A.; Zsigmond, G. Control sets of linear systems on Lie groups, Nodea-Nonlinear Diff. Eq. and applications (Nodea), v. 24, p. 1-15, 2017.

-Ayala, V.; Roman-Flores, H.; da Silva, A., About the continuity of reachable sets of restricted affine control systems. Chaos, Solitons and Fractals, v. 94, p. 37-43, 2017.

-da Silva, A., Controllability of Linear Systems on Solvable Lie Groups. SIAM Journal on Control and Optimization, v. 54, p. 372-390, 2016.

-da Silva, A.; Kawan, C., Invariance entropy of hyperbolic control sets. Discrete and Cont. Dyn. Syst.-A, v. 36, p. 97-136, 2016.

-Ayala, V. ; da Silva, A., A semigroup associated to a linear control system on a Lie group. Systems & Control Letters, v. 98, p. 33-36, 2016.

-Ayala, V.; da Silva, A.; Kizil, E., About the solutions of linear control systems on Lie groups. Proyecciones Journal of Math., v. 35, p. 491-503, 2016.

-da Silva, A.; Kawan, C., Hyperbolic Chain Control Sets on Flag Manifolds. Journal of Dynamical and Control Systems, v. 21, p. 1-21, 2015.

-Colonius, F.; San Martin, L.; da Silva, A., Topological Fiber Entropy for Linear Flows on Vector Bundles. Journal of Dynamical and Control Systems, v. 20, p. 475-490, 2014.

-da Silva, A., Outer Invariance Entropy for Linear Systems on Lie Groups. SIAM Journal on Control and Optimization, v. 52, p. 3917-3934, 2014.

-da Silva, A., Invariance entropy for random control systems. MCSS-Mathematics of Control, Signals and Systems, v. 25, p. 491-516, 2013.

-da Silva, A.; Cerri, J., O problema dos 3-corpos - Estudo da Estabilidade do Movimento Próximo aos Pontos Lagrangianos. Boletim de Iniciação Científica em Matemática - BICMat, v. 3, p. 7-19, 2006.


-Alysson Tobias Ribeiro Cunha

Defense: 14/03/2014

Current Position: UFG, Adjunct Professor.


-Cunha, A.; Pastor, A., The IVP for the Benjamin-Ono-Zakharov-Kuznetsov equation in low regularity Sobolev spaces. Journal of Differential Equations, v. 261, p. 2041-2067, 2016.

-Cunha, A.; Pastor, A., The IVP for the Benjamin-Ono-Zakharov-Kuznetsov equation in weighted Sobolev spaces. Journal of Math. Anal. and Appl.ications, v. 417, p. 660-693, 2014.


-Guido Gerson Espiritu Ledesma

Defense: 18/03/2014

Current Position: UERJ, Adjunct Professor


-de Rezende, K.; Ledesma, G.G.E.; Manzoli Neto, O., Smale flows on. Ergodic Theory & Dynamical Systems, v. 35, p. 1546-1581, 2015.


-Michael Santos Gonzales Gargate

Defense: 25/03/2014

Current Position: UTFPR, Adjunct Professor.


- Gargate, M.; Jardim, M., Singular loci of instanton sheaves on projective space. International Journal of Math., v. 27, p. 1640006, 2016.


-Fernanda de Andrade Pereira

Defense: 07/04/2014

Current Position: ITA, Adjunct Professor


-Brito, M.; Pereira, F.A., Graded Limits of Simple Tensor Product of Kirillov-Reshetikhin Modules for Communications in Algebra, v. 44, p. 4504-4518, 2016.

-Moura, A.; Pereira, F.A., Graded limits of minimal affinizations and beyond: the multiplicity free case for type E6. Algebra and Discrete Mathematics, v. 12, p. 69-115, 2011.


-Débora Aparecida Francisco Albanez

Defense: 10/04/2014

Current Position: UTFPR, Adjunct Professor


-Albanez, D.A.F.; Nussenzveig Lopes, H.; Titi, E., Continuous data assimilation for the three-dimensional Navier-Stokes-alpha model. Asymptotic Analysis, v. 97, p. 139-164, 2016.


-Maicon José Benvenutti

Defense: 14/04/2014

Current Position: UFSC, Adjunct Professor


-Benvenutti, M.J.; Ferreira, L., Existence and stability of global large strong solutions for the Hall-MHD system. Differential and Integral Equations, v. 29, p. 977-1000, 2016.


-Edson José Teixeira

Defense: 23/04/2014

Current Position: UFV, Adjunct Professor.

Publications: no pub.


-Fábio Alexandre de Matos

Defense: 25/04/2014

Current Position: UFSJ, Adjunct Professor.

Publications: no pub.


-Adriana Araujo Cintra

Defense: 11/06/2014

Current Position: UFG, Adjunct Professor.


-Cintra, A.; Mercuri, F.; Onnis, I., The Björling problem for minimal surfaces in a Lorentzian three-dimensional Lie group. Annali di Matematica Pura ed Applicata, v. 195, p. 95-110, 2016.


-Dahisy Valadão de Souza Lima

Defense: 23/07/2014

Current Position: Unicamp and Northwestern University, Postdoctoral Fellow (FAPESP)


-Lima, D.V.S.; de Rezende, K.; Silveira, M.; Mello, M.; Bertolim, M., A global two-dimensional version of Smale s cancellation theorem via spectral sequences. Ergodic Theory and Dynamical Systems, p. 1-44, 2015.

-Lima, D.V.S.; de Rezende, K., Connection Matrices for Morse-Bott Flows. Topological Methods in Nonlinear Analysis, v. 44, p. 471-495, 2014.


-Gustavo Grings Machado

Defense: 20/08/2014

Current Position: UFSM, Adjunct Professor.


-Machado, G.G.; Koshlukov, P., GK dimension of the relatively free algebra for sl_2. Monatshefte fur Mathematik, v. 175, p. 543-553, 2014.

-Drensky, V.; Koshlukov, P.; Machado, G.G.; GK-dimension of 2x2 generic Lie matrices. Publicationes Mathematicae (Debrecen), v. 89, p. 125-135, 2016.


-Thiago Pinguello de Andrade

Defense: 08/09/2014

Current Position: UFTPR, Adjunct Professor.


-Andrade, T.P.; Pastor, A., Orbital stability of periodic traveling-wave solutions for the regularized Schamel equation. Physica. D, Nonlinear Phenomena, v. 317, p. 43-58, 2016.


-Régis Leandro Braguim Stabile

Defense: 16/09/2014

Current Position: IFSP (Birigui), Adjunct Professor.


-Kushpel , A; Stabile, R.L.B.; Tozoni, S., Estimates for -widths of sets of smooth functions on the torus. Journal of Approximation Theory, v. 183, p. 45-71, 2014.


-Luciano Vianna Felix

Defense: 16/09/2014

Current Position: UFRRJ, Adjunct Professor.


-Barg, A.; Felix, L.V.; Firer, M.; Spreafico, M., Linear codes on posets with extension property. Discrete Mathematics, v. 317, p. 1-13, 2014.

-Felix, L.V.; Firer, M., Canonical- systematic form for codes in hierarchical poset metrics. Advances in Math. of Communications, v. 6, p. 315-328, 2012.


-Rafael Andretto Castrequini

Defense: 19/09/2014

Current Position: École Nationale Supérieure de Techniques Avancées, PARISTECH, França, Postdoctoral Fellow (CNPq)

Publicações: Sem pub.


-Leonardo de Amorim e Silva

Defense: 31/10/2014

Current Position: UFTM, Adjunct Professor.

Publications: no pub.


-Jesus Enrique Achire Quispe

Defense: 14/11/2014

Current Position: Universidad Catolica San Pablo, Arequipa (Peru), Adjunct Professor.

Publications: no pub.


-Wender José de Souza

Defense: 10/12/2014

Current Position: UFG (Jataí), Adjunct Professor.

Publications: no pub.


Responsible for the information on this page: